# SDR DL72K000997

- Difficulty date: May 21, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 62,161 hours, 48,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Battery Pack, 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERWING EMERG EXIT LIGHT INOP.  REPLACED BATTERY PACK.
